Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


908 AZL Study
Aug 15, 2002

I am currently on the clinical trial, 908. It is Trizivir, Norvir, and the study drug. (aggrenaise or something like that??)

I take 3 pills twice a day and I've been on the study for 11 days. 2 days into it, the nausea started, and it has been pretty constant and unrelenting since. The only thing I have found that helps is to eat a high fat meal. My doctor is concerned that this will interfere with the absorbtion of the PI, but stopped short of telling me not to do it.

Is this ok? Will the nausea go away over time?

So far this is the only side effect I have experienced. Am I lucky, or does it take time for other side effects to present themselves.

Your answer is eagerly awaited as I don't want to continue doing something that may interfere with the PI.

Thank you

Response from Dr. Henry

Many patients develop nausea initially on a regimen such as the one you are on. Often-but not always-it will diminish over the first month. A high fat meal for the first several weeks often would not hurt matters much if it helps you with the nausea. Marinol and/or Reglan or Compazine often help some folks with the nausea. KH



Previous
cosmetic surgery
Next
level with me

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement